MathSciNet Relay Station
MathSciNet bibliographic data
MR1464142 (98j:65054) 65L99 (34A09 34A45)
Butcher, J. C.; Chan, R. P. K. Efficient Runge-Kutta integrators for index-$2$ differential algebraic equations. Math. Comp. 67 (1998), no. 223, 1001–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement